# SDR C2XA07IA007

- Difficulty date: January 1, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 7,121 hours, 3,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2644, DURING PRE-FLIGHT INSPECTION THE EMERGENCY LIGHT AT THE EXIT ROW WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EXIT ROW BATTERY PACK FUSE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
